# SDR SWAA2021101221626

- Difficulty date: September 20, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY THRESHOLD SUB WEB,  BS 440+16 - 480+4, RBL 24,  WL 154.  REMOVED CORROSION AND FOUND TO BE OUT LIMIT IAW SRM 53-00-53-1A-2.   REMOVED THRESHOLD WEB IAW SRM 51-40-02-0G-0.   LOCATED AND DRILLED A NEW SUB THRESHOLD WEB IAW SRM 51-40-05, & DWG 143A8330.  INSTALLED THE NEW FWD CARGO BAY THRESHOLD SUB WEB IAW SRM 51-40-02-0G-0, AND DWG 143A8330.
